Jeux infinis avec information complète et temps d'arrêt
Séminaire de probabilités de Strasbourg, Volume 9  (1975), p. 390-405
@article{SPS_1975__9__390_0,
     author = {Dellacherie, Claude},
     title = {Jeux infinis avec information compl\`ete et temps d'arr\^et},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {9},
     year = {1975},
     pages = {390-405},
     zbl = {0333.60053},
     mrnumber = {450065},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1975__9__390_0}
}
Dellacherie, Claude. Jeux infinis avec information complète et temps d'arrêt. Séminaire de probabilités de Strasbourg, Volume 9 (1975) , pp. 390-405. http://www.numdam.org/item/SPS_1975__9__390_0/

[1] Blackwell (D.) : Infinite games and analytic sets (Proc. N.A.S. 58 (1967) p 1836-1837) | MR 221466 | Zbl 0224.90077

[2] Davis (M.) : Infinite games of perfect information (Advances in game theory, Annals of Math. Studies 52 (1964) p 85-101) | MR 170727 | Zbl 0133.13104

[3] Fenstad (J.E.) : The axiom of determinateness ( J.E. Fenstad ed., Proc. second Scandin. logic symposium, North-Holland, p 41-61) | MR 332479 | Zbl 0222.02076

[4] Friedman (H.) : Higher set theory and mathematical practice (Annals of Math. Logic, 2 (1971) p 325-357) | MR 284327 | Zbl 0215.32702

[5] Gale (D.), Stewart (F.M.) : Infinite games with perfect information (Contributions to game theory, Vol II, Annals of Math. Studies 28 (1953) p 245-266) | MR 54922 | Zbl 0050.14305

[6] Martin (D.) : Measurable cardinals and analytic games (Fund. Math. 66 (1970) p 287-291) | MR 258637 | Zbl 0216.01401

[7] Moschovakis (T.N.) : Analytical definability in a playful universe (Logic, Methodology and Philosophy of Science IV, P. Suppes et al. eds., North-Holland Pub. Co. 1973) | MR 540769

[8] : New methods and results in descriptive set theory (talk given at the Vancouver I.C.M. , to appear)

[9] Mycielski (J.) : Of the axiom of determinateness (Fund. Math. 53 (1964) p 205-224) | MR 161787 | Zbl 0168.25101

[10] Paris (J.B.) : ZF Σ04 Determinateness (J. Symbolic Logic 37 (1972) p 661-667) | Zbl 0264.02053

[11] Wolfe (P.) : The strict determinateness of certain infinite games (Pacific J. Math. 5 (1955) p 841-847) | MR 73909 | Zbl 0066.38003